Alert archive / Montana / Red Flag Warnings in 2011
Red Flag Warning 13, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Nov 3, 2011, 3:23 AM MDT for 5 counties in Montana. It took effect at Nov 3, 2011, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 3:23 AM MDT (09:23 UTC)
- In effect from
- Nov 3, 2011, 12:00 PM MDT
- Expired
- Nov 3, 2011, 5:43 PM MDT
- In force
- 6 hr
- Issued by
- NWS Glasgow, MT
Counties Dawson County, MT, McCone County, MT, Prairie County, MT, Richland County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 159 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3422 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
182 WWUS85 KGGW 030923 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 323 AM MDT THU NOV 3 2011 ...GUSTY WINDS AND LOW HUMIDITY TO IMPACT ZONE 122 MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER ON THURSDAY AFTERNOON... .A SURFACE TROUGH OVER SOUTHEAST MONTANA WILL DRIVE GUSTY SOUTHERLY WINDS THIS AFTERNOON ACROSS FIRE WEATHER ZONE 122... MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER. THESE WINDS WHEN COMBINED WITH HUMIDITY DIPPING INTO THE UPPER TEENS COULD ALLOW FOR EXPLOSIVE FIRE GROWTH. MTZ122-040000- /O.UPG.KGGW.FW.A.0006.111103T1800Z-111104T0000Z/ /O.NEW.KGGW.FW.W.0013.111103T1800Z-111104T0000Z/ DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX- 323 AM MDT THU NOV 3 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 122 MAINLY SOUTH AND EAST OF YELLOWSTONE RIVER... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 122...MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS WILL ALLOW FOR EXPLOSIVE FIRE GROWTH ON ANY STARTS THAT OCCUR...AND WILL MAKE SUPPRESSION VERY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
1 follow-up statement
667 WWUS85 KGGW 032343 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 543 PM MDT THU NOV 3 2011 MTZ122-040045- /O.CAN.KGGW.FW.W.0013.000000T0000Z-111104T0000Z/ DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX- 543 PM MDT THU NOV 3 2011 ...RED FLAG WARNING IS CANCELLED FOR FOR FIRE WEATHER ZONE 122... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED FLAG WARNING. WINDS DIMINISHED ACROSS THE AREA LATE THIS AFTERNOON...REDUCING THE THREAT FOR FIRE GROWTH. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Nov 2, 6:43 PM MDT, 8 hours 40 minutes earlier.
Area forecast discussion, Nov 2, 6:43 PM MDT, 8 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 643 PM MDT WED NOV 2 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH FRIDAY... UPDATE...MADE A FEW TWEAKS TO CLOUD COVER AND TEMPERATURES. WILL UPDATE TO EXPIRE THE LAKE WIND ADVISORY AT 7PM. OTHERWISE THE FORECAST FOR THE OVERNIGHT HOURS IS ON TRACK. PROTON GUSTY SOUTHWEST WINDS ACROSS FORT PECK LAKE WILL CONTINUE TO PUSH THE 20 MPH BARRIER THROUGH EARLY EVENING...THUS THE LAKE WIND ADVISORY LOOKS ON TRACK. HIGH PRESSURE ALOFT WILL BUILD OVERHEAD TONIGHT...CONTINUING MOSTLY CLEAR SKIES AND DRY CONDITIONS. SOUTHERLY WINDS AT 1O TO 20 MPH WILL QUICKLY TAPER AROUND SUNSET AS THE ATMOSPHERE STABILIZES. HOWEVER WINDS WILL NOT GO COMPLETELY CALM AS A LEE SIDE TROUGH SETS UP OVER CENTRAL MONTANA. THUS EXPECT A WARMER NIGHT AS STRONG INVERSION DEVELOPMENT WILL BE HINDERED BY THE ONGOING WINDS. THURSDAY THE SURFACE TROUGH WILL PUSH INTO SOUTHEAST MONTANA...DRIVING WARMING TEMPS AND GUSTY SOUTHERLY WINDS ACROSS THE FAR SOUTHEAST ZONES. TEMPERATURES WILL WARM NO NEAR NORMALS...HOWEVER A VERY DRY ATMOSPHERE WILL ALLOW RELATIVE HUMIDITY TO FALL OFF. FIRE WEATHER CONCERNS WILL BE PRESENT IN THE FAR SOUTHEAST...PLEASE SEE THE FIRE WEATHER DISCUSSION BELOW. THURSDAY EVENING WILL SEE A BIT MORE HIGH CLOUD COVER STREAMING IN THANKS TO THE APPROACHING UPPER TROUGH. WITH A WARM ATMOSPHERE IN PLACE...INCREASING CLOUD COVER...AND LINGERING WINDS EXPECT A WARM NIGHT ACROSS NORTHEAST MONTANA. LATE THURSDAY NIGHT / EARLY FRIDAY MORNING WILL BRING THE ASSOCIATED WEAK DRY COLD FRONTAL PASSAGE THROUGH NORTHEAST MONTANA...ALLOWING WINDS TO GO NORTHERLY. MODELS CONTINUE TO SLOW THE PROGRESSION OF THE UPPER TROUGH FROM THE WEST...SO CONTINUED TO TREND DOWN POPS FOR FRIDAY. WITH THE OVERALL TREND TOWARD A SLOWER SOLUTION TRENDED UP TEMPS A BIT ACROSS THE SOUTHEAST AS THERE SHOULD BE MORE TIME FOR A WARM UP. GILCHRIST .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY... THE EXTENDED PERIOD BEGINS FRIDAY NIGHT WITH A COLD FRONT MOVING EAST ACROSS NORTHEAST MONTANA. AN UPPER LEVEL TROUGH...ANCHORED BY A CLOSED LOW QUICKLY MOVING THROUGH THE GREAT BASIN...WILL PICK UP PACIFIC MOISTURE...DRIVING IT INTO THE CENTRAL ROCKIES. SATURDAY/SATURDAY NIGHT...THE BASE OF THE TROUGH SWINGS OUT INTO THE CENTRAL PLAINS BEFORE LIFTING NORTH INTO THE DAKOTAS SATURDAY NIGHT. THE EXTENDED MODELS GENERALLY AGREE WITH AREAS OF LIGHT SNOW LATE FRIDAY NIGHT...THEN INCREASING SNOW ON SATURDAY. HOWEVER THERE IS MODEL UNCERTAINTY AS TO WHEN...WHERE AND HOW MUCH SNOW FALLS. A BLEND OF THE MODELS WOULD BRING WIDESPREAD LIGHT SNOW UP TO AN INCH OR SO BEGINNING SATURDAY MORNING...THEN SHIFTING EAST AND INCREASING IN THE EASTERN ZONES SATURDAY AFTERNOON NEAR THE STALLED COLD FRONT...FOR AN ADDITIONAL INCH OR TWO. THE 12Z GFS AND GEM TAPER THE SNOW OFF RAPIDLY SATURDAY NIGHT AS THE STORM RAMPS UP OVER THE DAKOTAS. THE EC AND DGEX HOWEVER DELAY THIS MOVE TO THE EAST WHICH COULD BRING SEVERAL INCHES TO THE EASTERN PARTS OF NEMONT SATURDAY NIGHT AND AGAIN ON SUNDAY. ALL MODELS CLEAR THE STORM FROM NEMONT BY SUNDAY EVENING. OVERALL... THIS WILL BE THE FIRST SNOW EVENT OF THE SEASON AND THERE IS INCREASING CERTAINTY THAT SOME AREAS IN THE EASTERN ZONES COULD RECEIVE AROUND 2 TO 4 INCHES OF SNOW. ADJUSTED POP AND WEATHER GRIDS BASED ON LATEST GUIDANCE. WIND WILL BE GUSTY AT TIMES BUT WILL NOT BE A MAJOR FACTOR WITH THIS STORM. MONDAY AND BEYOND...AN UPPER LEVEL RIDGE BEGINS TO BUILD UP OVER THE EASTERN PACIFIC WHICH WILL GENERATE A BENIGN BUT COOL PATTERN FOR NORTHEAST MONTANA INTO MID-WEEK. SCT PREVIOUS DISCUSSION... ALL EYES ARE NOW FOCUSED COMPLETELY ON THE MAIN EVENT OF THIS FORECAST PACKAGE WHICH IS THE WINTER STORM TAKING AIM ON THE NORTHERN HIGH PLAINS EARLY SATURDAY THROUGH LATE SUNDAY. AS THE VARIOUS MODEL SOLUTIONS HAVE HEMMED AND HAWED ABOUT THE EXACT TIMING AND AND TRACK OF THE STRONG UPPER TROUGH RESPONSIBLE FOR THIS WEEKEND STORM THERE IS A SLIGHT AND SUBTLE CONVERGENCE UPON A MORE UNIFIED SOLUTION...ALBEIT A LITTLE UNCERTAIN AT TIMES. DISTRACTION...HEY WHAT IS THAT STRANGE AND VERY ELONGATED RADAR FEATURE SHOWING UP ALONG THE WESTERN EDGE OF OUR CWA EARLY THIS MORNING FROM 06Z TO 10Z? NO CLOUDS ABOVE TO SUPPORT IT. WEIRD. THE WEEKEND UPPER TROUGH SEEMS MUCH STRONGER AS IT FIRST DIGS SOUTHWARD AND FULLY SPREADS THROUGH THE PACIFIC NORTHWEST ON FRIDAY. AFTER THAT...IT SEEMS TO BECOME A LITTLE STRETCHED OUT AND DIS-JOINTED AS THE BASE OF THE LOWER TROUGH BOTTOMS OUT OVER THE DESERT SOUTHWEST. THIS TWO-PART ENERGY COALESCES AGAIN INTO ONE AS THE LOWER TROUGH QUICKLY MOVES NORTHEAST TO COMBINE WITH THE NORTHERN PIECE INTO A CLOSED LOW OVER THE DAKOTAS LATE SATURDAY INTO EARLY SUNDAY. THIS LATTER PART OF THE WEEKEND OF THIS SYSTEM LOOKS TO HAVE THE GREATEST IMPACT ON NORTHEAST MONTANA AS IT WILL LIKELY SPREAD SOME BANDED SNOWFALL OVER OUR EASTERN ZONES JUST BEFORE IT SPINS UP AND AWAY TO THE EAST AND NORTHEAST BY SUNDAY NIGHT AND MONDAY MORNING. EARLY ESTIMATES FROM THE FORECAST PROCESS WOULD PLACE A 2 TO 4 INCH AREA OF SOMEWHAT BANDED SNOWFALL ALONG OUR EASTERN ZONES FROM LATE SATURDAY MORNING THROUGH SUNDAY AFTERNOON. AT THIS TIME...WINDS ALONG WITH THIS SYSTEM DO NOT LOOK TO POSE MUCH OF A PROBLEM AS THEY REMAIN AT THE HIGHEST IN THE 15 TO 25 KNOT RANGE FROM THE NORTH. SOME KIND OF A WEB OR TELEPHONE BRIEFING FOR THE PUBLIC WOULD LIKELY BE IN ORDER TODAY OR TOMORROW IF THE MODEL CONSENSUS CONTINUE TO SHOW THIS SLIGHT IMPROVEMENT. THE REMAINDER OF THE EXTENDED FORECAST PERIOD PLACES A RATHER BENIGN UPPER FLOW REGIME OVER MONTANA AS THE EXTENDED MODELS SHOW MORE DISCONTINUITY MONDAY AND BEYOND. BMICKELSON && .AVIATION... VFR. CLEAR SKIES WITH A FEW SPORADIC HIGH LEVEL CLOUDS CONTINUE THROUGH THURSDAY. AFTERNOON WINDS BACK AROUND TO THE SOUTHWEST INCREASING TO THE 15KT RANGE. WINDS WILL BECOME MORE SOUTHERLY TONIGHT AND DIMINISH TO 10 KTS. SCT/BLM && .FIRE WEATHER... A SURFACE TROUGH OVER SOUTHEAST MONTANA WILL DRIVE GUSTY SOUTHERLY WINDS THURSDAY AFTERNOON ACROSS FIRE WEATHER ZONE 122...MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER. THESE WINDS WHEN COMBINED WITH HUMIDITY DIPPING INTO THE UPPER TEENS COULD ALLOW FOR EXPLOSIVE FIRE GROWTH THROUGH THE LATE AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FROM NOON THROUGH 6 PM THURSDAY FOR FIRE WEATHER ZONE 122. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM MDT THIS EVENING FOR FORT PECK LAKE. FIRE WEATHER WATCH THURSDAY AFTERNOON FOR MTZ122. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Nov 2, 11:03 PM MDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 1103 PM MDT WED NOV 2 2011 MTZ018>020-059>062-031100- DANIELS-SHERIDAN-WESTERN ROOSEVELT-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 1103 PM MDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE THROUGH EASTERN MONTANA FRIDAY... AND HAS THE POTENTIAL TO BRING MUCH COLDER TEMPERATURES INTO THE AREA FOR THE WEEKEND...WITH HIGHS IN THE 30S AND LOWS IN THE TEENS. A WINTER STORM WILL MOVE NORTH ACROSS THE DAKOTAS SATURDAY AND SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOW OF AROUND 2 TO 4 INCHES TO PARTS OF NORTHEAST MONTANA. AREAS ALONG AND EAST OF SCOBEY...WOLF POINT...CIRCLE AND TERRY HAVE THE BEST CHANCE OF RECEIVING SNOW FROM THIS STORM. THE TRACK OF THIS STORM REMAINS UNCERTAIN AT THIS TIME. STAY TUNED TO THE LATEST FORECAST FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ024>027-031100- RICHLAND-DAWSON-PRAIRIE-WIBAUX- 1103 PM MDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SURFACE TROUGH OVER SOUTHEAST MONTANA WILL DRIVE GUSTY SOUTHERLY WINDS THURSDAY AFTERNOON ACROSS DAWSON...PRAIRIE...AND WIBAUX COUNTIES...MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER. THESE WINDS WHEN COMBINED WITH HUMIDITY DIPPING INTO THE UPPER TEENS COULD ALLOW FOR EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONE 122 FOR THURSDAY AFTERNOON. A STRONG COLD FRONT WILL MOVE THROUGH EASTERN MONTANA FRIDAY... AND HAS THE POTENTIAL TO BRING MUCH COLDER TEMPERATURES INTO THE AREA FOR THE WEEKEND...WITH HIGHS IN THE 30S AND LOWS IN THE TEENS. A WINTER STORM WILL MOVE NORTH ACROSS THE DAKOTAS SATURDAY AND SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOW OF AROUND 2 TO 4 INCHES TO PARTS OF NORTHEAST MONTANA. AREAS ALONG AND EAST OF SCOBEY...WOLF POINT...CIRCLE AND TERRY HAVE THE BEST CHANCE OF RECEIVING SNOW FROM THIS STORM. THE TRACK OF THIS STORM REMAINS UNCERTAIN AT THIS TIME. STAY TUNED TO THE LATEST FORECAST FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016-017-021-022-031100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD- 1103 PM MDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE UNTIL 6 AM THIS EVENING FOR SOUTH WINDS 15 TO 25 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE THROUGH EASTERN MONTANA FRIDAY... AND HAS THE POTENTIAL TO BRING MUCH COLDER TEMPERATURES INTO THE AREA FOR THE WEEKEND...WITH HIGHS IN THE 30S AND LOWS IN THE TEENS. A WINTER STORM WILL MOVE NORTH ACROSS THE DAKOTAS SATURDAY AND SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOW OF AROUND 2 TO 4 INCHES TO PARTS OF NORTHEAST MONTANA. AREAS ALONG AND EAST OF SCOBEY...WOLF POINT...CIRCLE AND TERRY HAVE THE BEST CHANCE OF RECEIVING SNOW FROM THIS STORM. THE TRACK OF THIS STORM REMAINS UNCERTAIN AT THIS TIME. STAY TUNED TO THE LATEST FORECAST FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ023-031100- MCCONE- 1103 PM MDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE UNTIL 6 AM THIS EVENING FOR SOUTH WINDS 15 TO 25 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SURFACE TROUGH OVER SOUTHEAST MONTANA WILL DRIVE GUSTY SOUTHERLY WINDS THURSDAY AFTERNOON ACROSS DAWSON...PRAIRIE...AND WIBAUX COUNTIES...MAINLY SOUTH AND EAST OF THE YELLOWSTONE RIVER. THESE WINDS WHEN COMBINED WITH HUMIDITY DIPPING INTO THE UPPER TEENS COULD ALLOW FOR EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONE 122 FOR THURSDAY AFTERNOON. A STRONG COLD FRONT WILL MOVE THROUGH EASTERN MONTANA FRIDAY... AND HAS THE POTENTIAL TO BRING MUCH COLDER TEMPERATURES INTO THE AREA FOR THE WEEKEND...WITH HIGHS IN THE 30S AND LOWS IN THE TEENS. A WINTER STORM WILL MOVE NORTH ACROSS THE DAKOTAS SATURDAY AND SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO BRING SIGNIFICANT SNOW OF AROUND 2 TO 4 INCHES TO PARTS OF NORTHEAST MONTANA. AREAS ALONG AND EAST OF SCOBEY...WOLF POINT...CIRCLE AND TERRY HAVE THE BEST CHANCE OF RECEIVING SNOW FROM THIS STORM. THE TRACK OF THIS STORM REMAINS UNCERTAIN AT THIS TIME. STAY TUNED TO THE LATEST FORECAST FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 10:59 PM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 13 hr |
| Nov 3, 2:37 PM MDT | Winter Storm Watch | GGW | Daniels, Dawson, McCone, Prairie, Richland, Roosevelt and 2 more | 37 hr |
Nearby
Red Flag Warnings in Montana, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.